NUROFEN 24 TABLETS S.A
Includes all taxes
Composition: Ibuprofen 200mg
pain & fever
Uses / Indications:
It relieves pain and reduces inflammation and temperature as well as relieving headaches and other types of pain.
Please read package insert or ask your pharmacist for possible side effects. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. Tell your doctor right away if you have any serious side effects.
How to use:
Follow all directions on the product package. If your doctor has prescribed this medication, take it as directed. If you have any questions, ask your doctor or pharmacist. Take the tablet, capsule, or liquid form by mouth with or without food. Measure liquid forms of this medication using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. If you have a single-dose form of this medication, you do not need to measure the dose. The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed. Tell your doctor if your condition does not improve or if it worsens.
The order will be accepted for the products which is available in stock upon confirmation of the order.The prices displayed are indicative prices and it may vary upon confirmation of the order. Once the order is confirmed, price won’t change.The images of products are for having general idea of the product only and the real product may differ slightly from the displayed image.The contents of this website are for information purpose only and not intended to be a substitute for the professional medical advice, diagnosis and treatment.